Skip to Main Content

St. Petersburg Mathematical Journal

This journal is a cover-to-cover translation into English of Algebra i Analiz, published six times a year by the mathematics section of the Russian Academy of Sciences.

ISSN 1547-7371 (online) ISSN 1061-0022 (print)

The 2020 MCQ for St. Petersburg Mathematical Journal is 0.68.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Lieb–Thirring inequalities on the sphere
HTML articles powered by AMS MathViewer

by A. Ilyin and A. Laptev
St. Petersburg Math. J. 31 (2020), 479-493
Published electronically: April 30, 2020


On the sphere $\mathbb {S}^2$, the Lieb–Thirring inequalities are proved for orthonormal families of scalar and vector functions both on the whole sphere and on proper domains on $\mathbb {S}^2$. By way of applications, an explicit estimate is found for the dimension of the attractor of the Navier–Stokes system on a domain on the sphere with Dirichlet nonslip boundary conditions.
Similar Articles
  • Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35P15, 26D10, 35Q30
  • Retrieve articles in all journals with MSC (2010): 35P15, 26D10, 35Q30
Bibliographic Information
  • A. Ilyin
  • Affiliation: Keldysh Institute of Applied Mathematics
  • Email:
  • A. Laptev
  • Affiliation: Imperial College London; Institute Mittag–Leffler
  • Email:
  • Received by editor(s): April 29, 2018
  • Published electronically: April 30, 2020
  • Additional Notes: A. L. was partially supported by the Russian Science Foundation grant 19-71-30002

  • Dedicated: Dedicated to the memory of S. G. Mikhlin
  • © Copyright 2020 American Mathematical Society
  • Journal: St. Petersburg Math. J. 31 (2020), 479-493
  • MSC (2010): Primary 35P15, 26D10, 35Q30
  • DOI:
  • MathSciNet review: 3985921